# SDR GTIA040097

- Difficulty date: January 12, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT FLOORBOARD STATION 1136-1193 DELAMINATED AND INSERTS CORRODED.  FABRICATED NEW LEFT FLOORBOARD.  (M)
